| Model Number |
TIGHTROPE® II ABS, IMPLANT OPEN |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 08/25/2022 by a sales representative via sems that an ar-1588r-ib tightropes flag came off and the suture was unable to pass.And an ar-1588tn-21 tightropes flag broke and the loop was unable to be completed.This was discovered during a case with no patient harm.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning; however, due to the device not being returned, we are unable to confirm the reported event.